[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Skin Irritations

Hi Billie.   I have exzema that I battle with frequently.  At first it
starts in a small area that has been broken or irritated.  This last
time, I scratched my leg on a stick and one week later, I was broke out. 
I made an appt. 2 weeks out with a dermatologist and went to a nurse
practitioner in the meantime to get started on some steriods.  What you
describe sounds a lot like what I deal with.  When I visited with the
dermatolgist, he told me that most anything can bring this breakout to
the surface: allergins, stress, etc.  I am taking Claritan allergy pills
to lower the hystamine level in my body and help prevent breaking out
again.  Mine was totally out of control this time, covering atleast 70%
of my body.  It itched like crazy. Hope this helpsCheri McCurdy From:
Billie Sue Parker <email @ redacted>
Subject: [IP] Skin irritations

I apologize if this is long, but I have a question.  Maybe for some of
the medical specialists here or anyone with a similar experience.  Over
the past couple of years, I have been having some really bad skin
irritations that usually appear at an opening of my skin such as a
scratch or pimple.  I showed it to my doctor and he said it was
infection under the skin.  He prescribed some antibiotics that didn't
really seem to do the trick.  He prescribed a steroid cream which also
doesn't work.  I had a really bad one that started as a! cat scratch in
November and it is just healing now.  My doctor prescribed Attarax (???)
for the itching.  This was only occurring on my legs until recently I
had a place where a nurse bruised my arm up pretty badly trying to draw
blood.  Both of my arms were so broke out.  Anyway, to get to my point.
After seven torturous months, my skin is slowly healing and the itching
has dissipated enormously.  The main changes in my life are the Attarax
I have been taking for a couple of months now and a low fat diet my CDE
has put me on to help with control and weight.  I don't think it is the
medication because up until this week, it wasn't even stopping the
itching.  It helped some, but I was still going crazy with itching.
Could it be something to do with my diet?  Anyone have any ideas?

Thanks in advance.


Chat with friends online, try MSN Messenger: Click Here
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml